# SDR 2001UALA00573

- Difficulty date: April 24, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 13,705 hours, 3,804 cycles
- Engine: Pwa PW2037
- Engine time: 15,385 hours, 5,649 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5840207104
- Part serial: 0420
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER POWER REDUCED TO CLIMB THRUST THE LEFT ENGINE EXPERIENCED A COMPRESSOR STALL.  *S/D*  REPLACED 14TH STAGE BLEED VALVE (BEANPOT) PRECAUTIONARY.
